# SDR SWAA2014092232155

- Difficulty date: September 5, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6517688
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA, CREASE BEAM CRACKED AT BS 348.2 AT ATTACH FASTENER HOLE FOR FRAME INNER CHORD.  R & R BEAM IAW DWG & SRM.
